# SDR CALA9700419

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79750
- Make and model: Boeing 727224
- Aircraft serial: 22452
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Pan
- Condition: Corroded
- Location: Aft Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT AFT LAV FLOOR PAN CORRODED.  A FILLER AND DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-40-2 AND 51-10-6.
